# SDR VNAA202201311111

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 17,023 hours, 15,399 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2280
- Condition: Misrigged
- Location: 300
- Part time: 6 hours, 6 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED GOING INTO JAX DUE TO A REPEAT PITCH FAIL MESSAGE. TRUCKS WERE ROLLED AND FLIGHT LANDED SAFELY. MX HAS BEEN ADVISED. /  INTERROGATED MDC FOUND B1 007975. TROUBLESHOT IAW CRJ 900 FIM 27-31-23-810-802-A01. FOUND ACTUATOR TO BE OUT OF RIG. REMOVED AND REPLACED LINEAR PITCH-FEEL ACTUATOR IAW CRJ 900 AMM 27-31-23-000/400-801-A01. OPS CHECK GOOD AT THIS TIME.
